# SDR M7K2008F00117

- Difficulty date: March 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 350A58004523
- Condition: Cracked
- Location: Door
- Part time: 838 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 100 HR INSPECTION A CRACK WAS FOUND RADIATING HORIZONTALLY FROM THE SECOND HOLE FROM THE ONE END AND ACROSS THE CORNER OF THE FIRST HOLE ON THE OPPOSITE HINGE END WITH A TOTAL SEPARATION OF THE HINGE CORNER METAL.  (K)
